Posted by jack
on June 30, 2000 at 15:17:42:
In Reply to: Heel pain posted by Peter on April 21, 2000 at 12:04:57:
: Out of the blue I have begun to experience pain in my right heel. I've noted other postings, and cannot believe it is plantar fascitiis. I did start to take a multi-vitamin supplement a few weeks ago - every day for awhile. I thought maybe this sudden taking of a multi-vitamin might be the cause of this pain. Does anyone out there have any answers? I have also switched shoes, but don't think this is the problem. Thanks for amy help you can give.
I had the same problem 15 years ago and the doctor said it was a bone spur. He gave me a heel cushion for my leather shoe but suggested i switch to tennies. After about 2 months the pain was gone and i only wear leather shoes a few times a yr. I do suggest the heel pad it's soft leather on one side and sponge on the other and they do wear out quickly so keep replacing them. good luck, when i switched to tennies i stopped wearing the pad.